Publication
Title
On realcompactifications defined by bornologies
Author
Abstract
For each bornology on a Tychonoff space X we can construct a realcompactification (X) of X with the property that it contains all elements of as relatively compact subsets. Here we give various characterizations of the realcompactifications of a space X that are defined in this way.
Language
English
Source (journal)
Acta mathematica Hungarica. - Budapest
Publication
Budapest : 2011
ISSN
0236-5294
Volume/pages
133:4(2011), p. 387-395
ISI
000296629400010
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 06.01.2012
Last edited 07.09.2017
To cite this reference